# SDR 20000503SH038

- Difficulty date: February 4, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991073411
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOR CRACKS IN CUSP WEBS AT BS 389, RBL 45, BY REPLACEMENT OF 2  EACH (-11 AND -13) CUSP WEBS.  (EIA ECRA 940-53-038-2).  (X)
